# SDR MALA975651

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A091
- System (JASC): 7600 · Engine Controls
- Part: Fi Stop Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3192 - AFTER TAKEOFF, THE 'FI STOP OPEN' LIGHT ILLUMINATED AND WOULD NOT EXTINGUISH, RETURNED TO DTW.  MAINTENANCE PERFORMED TROUBLE SHOOTING TEST PER SAAB AMM 76-10-60 FIGURES 101 AND 102.  ALL CHECKS GOOD.  COULD NOT DUPLICATE.  OPS CHECK OF SYSTEM GOOD.  (M)
